Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 157, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 20, 2014, 1:41 AM EDT for Hamilton County, Ohio; Boone County, Campbell County, Kenton County, Kentucky; Dearborn County, Ohio County, Indiana. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 20, 2014, 1:41 AM EDT (05:41 UTC)
- Expired
- Aug 20, 2014, 2:02 AM EDT
- In force
- 21 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dearborn County, IN, Ohio County, IN, Boone County, KY, Campbell County, KY, Kenton County, KY, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 917 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 9:10 PM EDT, 4 hours 31 minutes earlier.
Area forecast discussion, Aug 19, 9:10 PM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 910 PM EDT TUE AUG 19 2014 .SYNOPSIS... MULTIPLE DISTURBANCES WILL MOVE ACROSS THE AREA THROUGH THE WEEK. THESE DISTURBANCES WILL ALLOW FOR OFF AND ON PRECIPITATION CHANCES THROUGH THE WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS HAVE MOVED INTO NORTHERN PORTIONS OF THE FA THIS EVENING. ADDITIONAL THUNDERSTORMS OVER INDIANA ARE EXPECTED TO MOVE ACROSS THE FA OVERNIGHT. A FEW STORMS MAY STILL REACH STRONG TO SEVERE LIMITS HOWEVER BELIEVE THAT ANY SEVERE THREAT WILL BE ISOLATED. SOME OF THE STORMS MAY ALSO PRODUCE BRIEF HEAVY RAINFALL. MADE ONLY MINOR ADJUSTMENTS TO TEMPERATURES FOR THE OVERNIGHT TIME FRAME. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... THE BEST CHANCE FOR THUNDERSTORM ACTIVITY ON WEDNESDAY WILL ACROSS EXTREME EASTERN PORTIONS OF THE FA CLOSER TO THE WEAK FRONTAL BOUNDARY. A BREAK IN THE ACTIVITY IS EXPECTED WEDNESDAY EVENING. A DISTURBANCE WILL BEGIN TO WORK INTO THE AREA WITH NW FLOW ALOFT LATE IN THE OVERNIGHT HOURS WEDNESDAY NIGHT. THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WITH THIS FEATURE WILL BE ACROSS SW PORTIONS OF THE FA. TEMPERATURES WILL BE ABOVE NORMAL FOR WEDNESDAY WITH HIGH TEMPERATURES IN THE MIDDLE TO UPPER 80S. LOWS WEDNESDAY NIGHT ARE EXPECTED TO DROP DOWN INTO THE 60S. && .LONG TERM /THURSDAY THROUGH TUESDAY/... AN UPPER RIDGE WILL BE POSITIONED OVER THE CENTRAL CONUS THROUGH THE PERIOD. THIS WILL PUT THE ILN AREA ON THE EASTERN FLANK OF THE UPPER RIDGE. IN THIS REGIME...TEMPERATURES WILL BE ABOVE NORMAL AND THE AIRMASS WILL BE HUMID. THIS WILL RESULT IN UNSTABLE CONDITIONS LEADING TO SEVERAL ROUNDS OF CONVECTIVE DEVELOPMENT. FOR THURSDAY...A RATHER POTENT SHORT WAVE ROUNDING THE UPPER RIDGE IS SHOWN TO ENTER THE AREA FROM THE NORTHWEST. COOLER AIR ALOFT ASSOCIATED WITH THIS DISTURBANCE WILL HELP TO STEEPEN LAPSE RATES AND PRODUCE THE LIKELIHOOD FOR THUNDERSTORM FORMATION BY THURSDAY EVENING. FOR FRIDAY THROUGH MONDAY...A VERY SIMILAR UPPER AIR PATTERN WILL PRODUCE GOOD CHANCES FOR AFTERNOON THUNDERSTORMS...PARTICULARLY IN EASTERN COUNTIES CLOSER TO SHORT WAVE FORCING. THE UPPER RIDGE MAY SAG SOUTHWARD ON TUESDAY...ALLOWING A BETTER CHANCE FOR THUNDERSTORMS FOR THE ENTIRE AREA. MOS GUIDANCE AND 1000-850 MB THICKNESS FORECASTS POINT TO THE WARMEST WEATHER WE WILL EXPERIENCE THIS SUMMER. HIGHS ARE EXPECTED TO BE IN THE UPPER 80S TO MID 90S...WITH HIGHER READINGS TENDING TO BE IN SOUTHWEST COUNTIES WHERE SUNSHINE SHOULD BE MORE PREVALENT CLOSER TO THE UPPER RIDGE AXIS. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... MID/UPR LEVEL LOW OVER THE GREAT LAKES WITH EMBEDDED S/W ROTATING AROUND THIS FEATURE THRU THE OHIO VALLEY TONIGHT. THIS UPR LEVEL SUPPORT WILL AID THE DEVELOP OF CONVECTION ACRS THE AREA THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ACRS THE TAF SITES THIS EVENING IN THE MODERATELY UNSTBL AIRMASS AHEAD OF AN APPROACHING COLD FRONT. HAVE A MENTION OF THUNDERSTORMS AT ALL SITES IN THE EARLY PART OF THE FCST. HAVE ALL PCPN ENDING BY 06Z BUT CANNOT RULE OUT SOME LINGERING SHOWERS...BUT THIS CHANCE IS LOW ENOUGH TO NOT MENTION IN TAFS. ABUNDANT LOW LEVEL MOISTURE WILL RESULT IN FOG DEVELOPING AGAIN TONIGHT AT ALL TAF SITES WITH SOME TAF SITES DROPPING TO IFR CATEGORY. ALL SITES SHOULD RETURN TO VFR BY 14Z WITH SCATTERED CUMULUS DEVELOPING IN THE MORNING. OUTLOOK...THUNDERSTORMS POSSIBLE LATE WEDNESDAY NIGHT THROUGH SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM...CONIGLIO AVIATION...AR
Hazardous weather outlook, Aug 19, 9:16 PM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 916 PM EDT TUE AUG 19 2014 INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065- 070>072-077-210130- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-HAMILTON- 916 PM EDT TUE AUG 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA OVERNIGHT. A FEW STORMS MAY REACH STRONG TO SEVERE LIMITS WITH DAMAGING WINDS THE PRIMARY THREAT. BRIEF HEAVY RAINFALL MAY ALSO BE POSSIBLE WITH SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SIGNIFICANT WEATHER. INZ075-080-KYZ089>100-OHZ073-074-078>082-088-210130- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 916 PM EDT TUE AUG 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 19, 11:54 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1154 PM EDT TUE AUG 19 2014 INZ050-058-059-066-200430- UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN- 1154 PM EDT TUE AUG 19 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE...FAYETTE... NORTHERN FRANKLIN AND WESTERN UNION COUNTIES THROUGH 1230 AM EDT... AT 1152 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF GLENWOOD...MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... ONE HALF INCH DIAMETER HAIL... VERY HEAVY RAIN... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LAUREL...CONNERSVILLE AND LIBERTY. ALSO...FALMOUTH...GLENWOOD...ANDERSONVILLE...BUNKER HILL... COLUMBIA...ALPINE...NULLTOWN...BEESONS...METTEL FIELD AND WATERLOO ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3976 8491 3942 8493 3949 8531 3973 8531
Special weather statement, Aug 20, 12:31 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1231 AM EDT WED AUG 20 2014
INZ066-073-074-200500-
FRANKLIN IN-DEARBORN IN-RIPLEY IN-
1231 AM EDT WED AUG 20 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RIPLEY...DEARBORN AND
SOUTHERN FRANKLIN COUNTIES THROUGH 100 AM EDT...
AT 1231 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BUENA VISTA TO BALLSTOWN TO VERSAILLES...MOVING
NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BATESVILLE...
OLDENBURG...MILAN...HIDDEN VALLEY...GREENDALE...BROOKVILLE AND
BRIGHT.
ALSO...BALLSTOWN...HUNTERSVILLE...HAMBURG...BUENA VISTA...MOORES
HILL...COLD SPRINGS...PEPPERTOWN...SUNMAN...PENNTOWN AND WEISBURG ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3925 8535 3928 8530 3948 8530 3942 8481
3939 8482 3922 8481 3911 8482 3897 8530
3919 8536Special weather statement, Aug 20, 12:43 AM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1243 AM EDT WED AUG 20 2014
KYZ089-090-094-095-200515-
OWEN KY-CARROLL KY-GALLATIN KY-GRANT KY-
1243 AM EDT WED AUG 20 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN GRANT...
SOUTHERN GALLATIN...CARROLL AND OWEN COUNTIES THROUGH 115 AM EDT...
AT 1241 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM INTERSTATE 71 AT MILE MARKER 40 TO GRATZ TO 9 MILES
SOUTH OF MONTEREY...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON AND KENTUCKY
SPEEDWAY.
ALSO...GRATZ...WORTHVILLE...MONTEREY...SQUIRESVILLE...ELMER DAVIS
LAKE...EAGLE STATION...WHEATLEY...HARMONY...NEW LIBERTY AND CARSON
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3835 8487 3838 8490 3842 8489 3843 8497
3847 8496 3849 8500 3851 8499 3851 8503
3856 8501 3856 8507 3859 8508 3858 8520
3877 8484 3865 8461 3848 8456 3836 8471
3833 8479Special weather statement, Aug 20, 12:56 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1256 AM EDT WED AUG 20 2014
INZ059-066-073-074-KYZ091>093-OHZ060-070-077-200530-
UNION IN-FRANKLIN IN-DEARBORN IN-RIPLEY IN-KENTON KY-BOONE KY-
CAMPBELL KY-BUTLER OH-HAMILTON OH-PREBLE OH-
1256 AM EDT WED AUG 20 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PREBLE...
HAMILTON...BUTLER...EXTREME NORTHERN CAMPBELL...EXTREME NORTHERN
BOONE...EXTREME NORTHERN KENTON...NORTHEASTERN RIPLEY...NORTHERN
DEARBORN...EASTERN FRANKLIN AND SOUTHERN UNION COUNTIES THROUGH 130
AM EDT...
AT 1255 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CHARLOTTESVILLE TO SCIPIO TO DOVER...MOVING EAST AT 35
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BRIGHT...OXFORD...
GREENDALE...HIDDEN VALLEY...HARRISON...CLEVES...HAMILTON...COLERAIN
TOWNSHIP...FAIRFIELD...DELHI TOWNSHIP...FOREST PARK...CHEVIOT...
RIVERBEND AND CONEY ISLAND...WEST CHESTER AND UNIVERSITY OF
CINCINNATI.
ALSO...COLLEGE CORNER...GUILFORD...REILY...OKEANA...ST. CHARLES...
ALERT...HUESTON WOODS STATE PARK...WEST HARRISON...MORNING SUN AND
LAYHIGH ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3937 8504 3962 8502 3959 8439 3936 8434
3929 8436 3929 8434 3904 8435 3913 8515Special weather statement, Aug 20, 1:18 AM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
118 AM EDT WED AUG 20 2014
KYZ094-095-200545-
OWEN KY-GRANT KY-
118 AM EDT WED AUG 20 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANT AND EASTERN OWEN
COUNTIES THROUGH 145 AM EDT...
AT 115 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
NEEDMORE...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DRY RIDGE AND
WILLIAMSTOWN.
ALSO...HOLBROOK...NEW COLUMBUS...TWIN BRIDGES...KEEFER...
LAWRENCEVILLE...STEWARTSVILLE...CORINTH...CHERRY GROVE...CORDOVA AND
CAMP NORTHWARD ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3866 8482 3872 8452 3851 8448 3851 8449
3851 8452 3849 8456 3844 8461 3836 8471
3834 8474 3835 8477
SNYDERSpecial weather statement, Aug 20, 1:29 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
129 AM EDT WED AUG 20 2014
INZ074-075-080-KYZ090>093-095-096-OHZ077-078-200600-
SWITZERLAND IN-OHIO IN-DEARBORN IN-KENTON KY-PENDLETON KY-BOONE KY-
CAMPBELL KY-GALLATIN KY-GRANT KY-HAMILTON OH-CLERMONT OH-
129 AM EDT WED AUG 20 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
CLERMONT...SOUTHERN HAMILTON...NORTHERN GRANT...NORTHEASTERN
GALLATIN...CAMPBELL...BOONE...NORTHWESTERN PENDLETON...KENTON...
SOUTHERN DEARBORN...OHIO AND EXTREME EASTERN SWITZERLAND COUNTIES
THROUGH 200 AM EDT...
AT 128 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM WHITE OAK TO ADDYSTON TO FRENCH TO WATERLOO TO RYLE...
MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CHEVIOT...CRITTENDEN...
WALTON...DELHI TOWNSHIP...UNION...BURLINGTON...READING...UNIVERSITY
OF CINCINNATI...FLORENCE...NORWOOD...RIVERBEND AND CONEY ISLAND...
TAYLOR MILL...NEWPORT...INDEPENDENCE AND HIGHLAND HEIGHTS.
ALSO...BIG BONE LICK...MUNK...BELLEVIEW...IDLEWILD...FRANCISVILLE...
MONFORT HEIGHTS...BRIDGETOWN...NORTH COLLEGE HILL...WATERLOO AND
VERONA ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3921 8416 3910 8433 3903 8440 3892 8442
3874 8429 3875 8476 3893 8490 3904 8501
3912 8483 3924 8463The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 8:00 PM EDT | Special Weather Statement | ILN | Auglaize | 45 min |
| Aug 19, 8:10 PM EDT | Special Weather Statement | ILN | Darke | 35 min |
| Aug 19, 8:15 PM EDT | Special Weather Statement | ILN | Delaware | 30 min |
| Aug 19, 8:42 PM EDT | Special Weather Statement | ILN | Auglaize | 33 min |
| Aug 19, 9:13 PM EDT | Special Weather Statement | ILN | Hardin | 32 min |
| Aug 19, 9:16 PM EDT | Special Weather Statement | ILN | Delaware | 29 min |
| Aug 20, 12:56 AM EDT | Special Weather Statement | ILN | Butler, Hamilton | 34 min |
| Aug 20, 1:14 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 46 min |
| Aug 20, 1:29 AM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Aug 20, 1:49 AM EDT | Special Weather Statement | ILN | Clinton, Warren | 26 min |
| Aug 20, 2:12 AM EDT | Special Weather Statement | ILN | Hardin, Logan, Shelby | 48 min |
| Aug 20, 2:30 AM EDT | Special Weather Statement | ILN | Brown, Highland | 30 min |
| Aug 20, 2:38 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland | 37 min |
| Aug 20, 3:00 AM EDT | Special Weather Statement | ILN | Union | 30 min |
| Aug 20, 3:15 AM EDT | Special Weather Statement | ILN | Pike, Ross, Scioto | 30 min |
| Aug 20, 3:36 AM EDT | Special Weather Statement | ILN | Delaware | 24 min |
| Aug 20, 3:39 AM EDT | Special Weather Statement | ILN | Pike, Ross, Scioto | 36 min |
| Aug 20, 4:57 PM EDT | Special Weather Statement | ILN | Clermont | 33 min |
| Aug 20, 12:43 AM EDT | Special Weather Statement | ILN | Gallatin, Grant, Owen | 32 min |
| Aug 20, 1:18 AM EDT | Special Weather Statement | ILN | Grant | 27 min |
| Aug 20, 2:04 AM EDT | Special Weather Statement | ILN | Gallatin | 26 min |
| Aug 20, 2:44 AM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin, Grant, Owen | 2 hr |
| Aug 20, 3:34 AM EDT | Special Weather Statement | ILN | Lewis | 41 min |
| Aug 20, 3:50 PM EDT | Special Weather Statement | ILN | Carroll | 25 min |
| Aug 20, 4:05 PM EDT | Special Weather Statement | ILN | Boone | 25 min |
| Aug 20, 4:10 PM EDT | Special Weather Statement | ILN | Grant | 20 min |
| Aug 20, 4:15 PM EDT | Special Weather Statement | ILN | Owen | 30 min |
| Aug 20, 4:28 PM EDT | Special Weather Statement | ILN | Boone, Campbell, Kenton | 47 min |
| Aug 20, 4:39 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Kenton | 21 min |
| Aug 20, 5:05 PM EDT | Special Weather Statement | ILN | Bracken, Pendleton, Robertson | 40 min |
| Aug 20, 5:37 PM EDT | Special Weather Statement | ILN | Mason | 23 min |
| Aug 19, 11:54 PM EDT | Special Weather Statement | ILN | Fayette, Union | 36 min |
| Aug 20, 12:07 AM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Union, Wayne | 53 min |
| Aug 20, 12:31 AM EDT | Special Weather Statement | ILN | Dearborn, Franklin, Ripley | 29 min |
| Aug 20, 3:28 PM EDT | Special Weather Statement | ILN | Dearborn, Franklin, Ripley | 47 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Severe Thunderstorm Warnings in Indiana, 2014Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.